Published: 2017-11-28

Some new Ostrowski’s inequalities for functions whose nth derivatives are logarithmically convex

Badreddine Meftah

Abstract

Some new Ostrowski’s inequalities for functions whose nth derivative are logarithmically convex are established.

Download files

Citation rules

Meftah, B. (2017). Some new Ostrowski’s inequalities for functions whose nth derivatives are logarithmically convex. Annales Mathematicae Silesianae, 32, 275–284. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13926

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 32 (2018)
Published: 2018-08-24


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.